ALGEBRAIC REALIZATION OF EQUIVARIANT VECTOR-BUNDLES

Cited 6 time in webofscience Cited 0 time in scopus
  • Hit : 193
  • Download : 0
Publisher
WALTER DE GRUYTER CO
Issue Date
1994
Language
English
Article Type
Article
Keywords

SETS; TOPOLOGY

Citation

JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, v.448, pp.31 - 64

ISSN
0075-4102
URI
http://hdl.handle.net/10203/64878
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 6 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0